Indian Statistical Institute, Delhi Center ISI Delhi Center Compact Biography Research and Teaching Selected Publications Ph.D. Thesis Supervised Post Doctoral Fellow Books/Research Monographs Conferences Organized

S.K. Neogy
Professor

Indian Statistical Institute
Faculty Block (Room No. 318)
7, S. J. S. Sansanwal Marg
New Delhi: 110 016, India

Phone: 91-11-41493966
Fax: 91-11-41493968

E-mail:skn@isid.ac.in
skneogy@yahoo.co.in
skneogy@hotmail.com
skneogy@rediffmail.com
Selected Publications
  • On generalizations of positive subdefinite matrices and the linear complementarity problem, Linear and Multilinear Algebra, 66, 2024-2035, (2018) (jointly with Dipti Dubey)

  • Total dual integrality and integral solutions of linear complementarity problem, Linear Algebra and its Applications, 557, 359-374, (2018) (jointly with Dipti Dubey)

  • On solving a quadratic programming problem involving resistance distances in a graph, Annals of Operations Research, (2018) https://doi.org/10.1007/s10479-018-3018-5(jointly with Dipti Dubey)

  • On Solving Mean Payoff Games Using Pivoting Algorithms (2018) Asia-Pacific Journal of Operational Research, https://doi.org/10.1142/S0217595918500355 (jointly with P. Mondal, A. Gupta, D. Ghorui)

  • Completely mixed strategies for generalized bimatrix and switching controller stochastic game, Dynamic Games and Applications, (2017) 7:535--554(jointly with Dipti Dubey and D. Ghorui)

  • Completely Mixed Strategies for Two Structured Classes of Semi-Markov Games, Principal Pivot Transform and Its Generalizations, Applied Mathematics & Optimization, 2017, Volume 76, Issue 3, pp 593--619(jointly with P. Mondal, S. Sinha and D. Ghorui)

  • On hidden Z-matrices and the linear complementarity problem, Linear Algebra and its Applications 496 (2016) 81--100 (jointly with Dipti Dubey)

  • On a quadratic programming problem involving distances in trees, Annals of Operations Research, 243 (2016) pp 365--373 (jointly with R B Bapat)

  • On discounted ARAT semi-Markov games and its complementarity formulations, Int J Game Theory (2016) 45:567--583 (jointly with P. Mondol, S. Sinha and A. K.Das)

  • On weak generalized positive subdefinite matrices and the linear complementarity problem, Linear and Multilinear Algebra 61, No. 7, (2013) 945-953(jointly with A. K. Das)

  • Scarf's generalization of linear Complementarity problem revisited, Yugoslav Journal of Operations Research 23 Number 2 (2013) 143-161(jointly with A. K. Das, S. Sinha and A. Gupta)

  • Generalized principal pivot transforms, complementarity theory and their applications in stochastic games, Optimization Letters, Volume 6, Issue 2, (2012) 339-356 (jointly with A. K. Das and A. Gupta)

  • On singular N0-matrices and the class Q, Linear Algebra and its Applications 434 (2011) 813-819 (jointly with A. K. Das)

  • Optimization Models for a Class of Structured Stochastic Games, in Mathematics in Science and Technology: Mathematical Methods, Models and Algorithms in Science and Technology Eds. A. H. Siddiqi et al., World Scientific, 448--470 (2011) (jointly with A. K. Das, S. Sinha and A. Gupta)

  • Generalized principal pivot transforms, complementarity theory and their applications in stochastic games, Optimization Letters, DOI 10.1007/s11590-010-0261-3, published online 09 Nov (2010) (jointly with A. K. Das and A. Gupta)

  • Complementarity Modeling and Game Theory: A Survey in Modeling, Computation and Optimization, eds. S. K. Neogy, A. K. Das and R. B. Bapat, ISI Platinum Jubilee Series on Statistical Science and Interdisciplinary Research, Vol. 6, (2009) pp. 299--330, World Scientific (jointly with A. K. Das)

  • On a Mixture Class of Stochastic Game with Ordered Field Property, in Mathematical Programming and Game Theory for decision making, eds. S. K. Neogy, R. B. Bapat, A. K. Das and T. Parthasarathy, ISI Platinum Jubilee Series on Statistical Science and Interdisciplinary Research, Vol. 1, (2008) World Scientific, pp. 451--477 (jointly with A. K. Das, S. Sinha and A. Gupta)

  • Complementarity Problem involving a Vertical Block Matrix and its Solution using Neural Network Model, in Mathematical Programming and Game Theory for decision making, eds. S. K. Neogy, R. B. Bapat, A. K. Das and T. Parthasarathy, ISI Platinum Jubilee Series on Statistical Science and Interdisciplinary Research, Vol. 1, (2008) pp. 113--130 (jointly with A. K. Das and P. Das)

  • On linear fractional programming problem and its computation using a neural network model, Journal of Mathematical Modelling and Algorithms 6 (2007), no. 4, 577--590 [Math. Reviews, No. MR2365361] (jointly with A. K. Das and P. Das)

  • An Optimization Model to determine Master Designs and runs for Adver-tisement Printing, Journal of Mathematical Modelling and Algorithms, 6, No. 2. (2007), 259--271 ((jointly with S.R. Mohan, A. Seth, N.K. Garg and S. Mittal)

  • Some Properties of Generalized Positive Sub-definite Matrices, SIAM Journal on Matrix Analysis and Applications (2006) Vol. 27, No. 4, pp. 988--995[Math. Reviews, No. MR2205608] (jointly with A. K. Das)

  • On almost type classes of matrices with Q-property, Linear and Multilinear Algebra, Vol. Vol. 53, No. 4, 2005, 243--257 (jointly with A. K. Das)

  • Principal pivot transforms of some classes of matrices, Linear Algebra and its Applications 400 (2005) 243--252 [Math. Reviews, No. MR2132488] (jointly with A. K. Das)

  • Linear Complementarity and two classes of Structured Stochastic games, in Operations Research with Economic and Industrial Applications: Emerging Trends, eds. S. R. Mohan and S. K. Neogy , Anamaya Publishers, New Delhi (2005) pp. 156--180 (jointly with A. K. Das)

  • A note on linear complementarity problems and multiple objective programming, Mathematical Programming 100, no. 2, Ser. A, (2004) 339--344 (jointly with S. R. Mohan and A. K. Das)

  • On the class of fully copositive and fully semimonotone matrices, Linear Algebra and its Applications 323(2001) 87--97 (jointly with S. R. Mohan and A. K. Das)

  • Pivoting algorithms for some classes of stochastic games: A survey, International game Theory Review 3 (2001) 253--281 (jointly with S. R. Mohan, T. Parthasarathy)

  • More on positive subde_nite matrices and the linear complementarity problem, Linear Algebra and its Applications 338 (2001) 275--285 (jointly with S. R. Mohan and A. K. Das)

  • A Note on P1- and Lipschitzian matrices, SIAM Journal on Matrix Analysis and Applications 21 (1999) 636--641 (jointly with G. S. R. Murthy and F. Thuijsman)

  • On linear complementarity and a discounted polystochastic game, in Stochastic and differential games, Theory and numerical methods, eds: Bardi, Raghavan and Parthasarathy, Annals of the International Society of Dynamic Games, Birkhuser, (1999) (jointly with S. R. Mohan and T. Parthasarathy)

  • Vertical linear complementarity and discounted zero-sum stochastic game with ARAT structure, Mathematical Programming 86 (1999) 637--648. (Jointly with S. R. Mohan,T. Parthasarathy and S. Sinha)

  • Linear complementarity and discounted polystochastic game when one player controls transitions, in: Complementarity and Variational Problems- State of Art, edited by M.C. Ferris and J. S. Pang, SIAM, Philadelphia, (1997) pp. 284-294 (jointly with S. R. Mohan and T. Parthasarathy)

  • Linear Complementarity and the Irreducible Polystochastic Game with the Average Cost Criterion when One-Player Controls Transitions, in: Game Theoretical Applications To Economics and Operations Research, edited by T. Parthasarathy et al., Theory Decis. Lib. Ser. C Game Theory Math. Program. Oper. Res., 18, Kluwer Academic Publishers, Dordrecht (1997) pp. 153--170 (jointly with S. R. Mohan and T. Parthasarathy)

  • Vertical block hidden Z-matrices and the generalized linear complementarity problem, SIAM Journal on Matrix Analysis and Applications 18 (1997) 181--190 (jointly with S. R. Mohan)

  • Algorithms for the generalized linear complementarity problem with a vertical block Z-matrix, SIAM Journal on Optimization 6 (1996) 994--1006 (jointly with S. R. Mohan)

  • The generalized linear complementarity problem revisited, Mathematical Programming 74 (1996) 197{218 (jointly with S. R. Mohan and R.Sridhar)

  • Generalized linear complementarity in a problem of n person games, OR Spektrum 18 (1996) 231--239 (jointly with S. R.Mohan)

  • The role of representative submatrices in vertical linear complementarity theory, Linear and Multilinear Algebra 41 (1996) 175--187 (jointly with S. R. Mohan)

  • On invex sets and preinvex functions, Journal of Mathematical Analysis and Applications 189 (1995) 901--908 (jointly with S.R. Mohan)